# SDR DALA13065895643

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FLOORBEAM HAS CORROSION, PREVIOUS BLEND, AT BS 365, RBL 5-20.  REMOVED CORROSION TO FOUND OUT OF LIMITS.  INSTALLED PERMANENT REPAIR IAW SRM 53-00-51.
